MathSciNet Relay Station
MathSciNet bibliographic data
MR2198690 39A10 (37N25 39A12 92D25)
Liu, Xiaoli; Xiao, Dongmei Bifurcations in a discrete time Lotka-Volterra predator-prey system. Discrete Contin. Dyn. Syst. Ser. B 6 (2006), no. 3, 559–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement